since Friday night me and A have come to Bodrum for a short getaway.. I think we both needed it, after all the work we have done..
Bodrum, especially Macakizi was amazing.. not much of a crowd.. just me & A and a few other people..
the weather was amazing.. about 27C.. not much hot.. as you know MS people are not aloud to be under the sun for so long- they are not aloud to be under so much hot weather, hot locations etc....
HOT, HOT, HOT..
No it wasn't that hot!
The sea was cold - but relaxing cold..
I had to do a shot on Sunday.. as I told you before, Tuesday,Thursday and Sundays are my shot days..
as is today..
So anyways.. after getting soaked under the sun.. I hated getting my shot.. got to shiver more at night..
I wonder how I can stop the shivering..? does anyone know?
I try to wear a sweatshirt and sweatpants to keep myself warm but they don't seem to work.. as the weather gets warmer, keeping myself warm doesn't seem reasonable either..
when traveling and keeping my medication...
I got this small pouch from the pharmacy that keeps my shots cool enough that they don't get warm.. a pouch in which I can also keep my injector and baby wipes.. etc..
small pouch but carries tons.. :)
I think traveling with medication is not that bad.. I don't think it gets detected when traveling somehow.. I never had a problem.. I traveled to Paris -then back to Istanbul.. and never have been asked what I am carrying with me..
Anyways.. if you ever have questions about traveling with shots/medication - let me know..
A nice 4 days have passed! no matter what! … no matter the shivering - no matter the burning up..
I just don't wanna go back to my normal rhythm..
I look forward to my next travel..
Keep safe & keep healthy until next time..